Research Repository

Balanced truncation approach to model reduction of Markovian jump time-varying delay systems

Zhang, H, Wu, L, Shi, Peng ORCID: 0000-0003-2668-7616 and Zhao, Y (2015) Balanced truncation approach to model reduction of Markovian jump time-varying delay systems. Journal of the Franklin Institute, 352 (10). 4205 - 4224. ISSN 0016-0032

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markovian jump linear system; time-varying delay; inequalities; positive matrices
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 Sep 2016 00:23
Last Modified: 25 Sep 2016 03:51
URI: http://vuir.vu.edu.au/id/eprint/31457
DOI: https://doi.org/10.1016/j.jfranklin.2015.05.041
ePrint Statistics: View download statistics for this item
Citations in Scopus: 12 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar